Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Erratum


Journal: Bull. Amer. Math. Soc. 13 (1985), 198
Original Article: Bull. Amer. Math. Soc. 13 (1985), 62-65.
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15417-5
PII: S 0273-0979(1985)15417-5



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia